# SDR WX0A2025102732612

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 54,878 hours, 35,200 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL OCCURS ON APPROACH INTO SBN / PERFORMED PHASE 3 TASK CARD W.O. 21-000-003 NO ODOR DETECTED, THIS CLEARS MEL 21-52-01E MDDR #221523 M PROCEDURE REVERSED PLACARDS REMOVED. REMOVED APU IAW AMM 49-11-11-000-004-A. INSTALLED APU IAW AMM 49-11-11-400-004-A  , COMPLETED STEPS A - E FROM AMM , OPS TEST STILL REQUIRED. STEPS F-N NEEDS TO BE COMPLETE IT FROM AMM 49-11-11-400-004-A.  FOR OPS TEST OF APU INSTALLATION. COMPLETED STEPS 4.A.F THROUGH N IAW AMM 49-11-11-400-004A. OPS CHECK GOOD. NO LEAKS DETECTED AT THIS TIME.
